Firstly we'd advise that if the Kalme products are in any way causing any burning or painful sensations for your skin, you should stop using them immediately.


If you are not experiencing any unpleasant effects from the using the Kalme products then we recommend that you wait at least three weeks before assessing the changes in your skin. Sensitive skin is a complex issue and will take time to readjust and settle in to any new skincare regime before the benefits can be seen.


There are also other factors that may be causing problems with your skin that may not be due to the Kalme products but may be impeding their effects. 


One of the main issues is if you have been using any medicated or anti-bacterial products for your skin before or at the same time as using the Kalme products.


If you are using any medicated or anti-bacterial products at the same time as the Kalme products then there could be an interaction between the two products that could cause problems for your skin. We recommend that Kalme products are not used in conjunction with any medicated or anti-bacterial skin products.


If you were using medicated or anti-bacterial products for your skin for a period of time before you started using the Kalme products, the changes in your skin are more likely to be due to the skin reacting to this than the Kalme products. When medicated or anti bacterial products are stopped, usually the skin reacts for a period of time due to withdrawal symptoms. This reaction can vary from mild to severe, depending on the period of use, the strength of the products and the state of your skin. If the skin is in a state of withdrawal, the benefits of Kalme products are going to take longer to take effect.


In addition you should also consider any relevant lifestyle changes that you have made or experienced while using the Kalme products. For example if any of the following factors;  increasing your alcohol intake, a change in diet,  higher than normal levels of stress or anxiety, increased exposure to sun or a period of illness have occurred during your time using the Kalme products, then these factors could have a fairly major impact on the worsening of your symptoms.


However taking into consideration all this advice, if you still feel the Kalme products are uniquely responsible for making your skin worse then you should stop using them.